# SDR 97FDEA00457

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498145
- Condition: Corroded
- Location: Bs 1084
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0385 007 CORROSION (C53-113-01(2)) ON STRINGER 29 LEFT AT BS 1084.  REPAIRED CORROSION ON STRINGER 29L, BS 1084 IAW FED-EX SRM 53-10-3.
